Modular varieties of D-elliptic sheaves and the Weil-Deligne bound

Research output: Contribution to journalArticlepeer-review

3 Scopus citations


We compare the asymptotic grows of the number of rational points on modular varieties of D-elliptic sheaves over finite fields to the grows of their Betti numbers as the degree of the level tends to infinity. This is a generalization to higher dimensions of a well-known result for modular curves. As a consequence of the main result, we produce a new asymptotically optimal sequence of curves.

Original languageEnglish (US)
Pages (from-to)115-134
Number of pages20
JournalJournal fur die Reine und Angewandte Mathematik
Issue number626
StatePublished - Jan 2009

All Science Journal Classification (ASJC) codes

  • General Mathematics
  • Applied Mathematics


Dive into the research topics of 'Modular varieties of D-elliptic sheaves and the Weil-Deligne bound'. Together they form a unique fingerprint.

Cite this